# SDR AALA202307313870

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 58,151 hours, 37,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R DIFFICULT TO CLOSE. MAINTENANCE FOUND INSUALTION LOOSE INSIDE THE DOOR AND REPOSITIONED THE INSUALTION (AALA202307316691). ALSO FOUND THE DOOR FRAME PANELS LOOSE AND SECURED THEM (AALA202307313870). A SATISFACTORY OPERATIONAL CHECK OF THE DOOR WAS ACCOMPLISHED WITH NO ISSUES NOTED.
